# SDR MASA200600387

- Difficulty date: February 9, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75983
- Make and model: Cndair CL6002B19
- Aircraft serial: 7481
- Aircraft time: 6,990 hours, 6,291 cycles
- System (JASC): 5200 · Doors
- Part: Ring
- Condition: Missing
- Location: Door Hinge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7163 IAD - FLIGHT DECK DOOR LOWER HINGE EXTRACTION RING MISSING AND LEFT OVERWING EXIT HANDLE COVER LOOSE.  MX INSTALLED A NEW RING TO THE LOWER HINGE PIN AND SECURED THE PANEL WITH NEW VELCRO.
